• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Catalog of dessins d’enfants with no more than 4 edges

Journal of Mathematical Sciences. 2009. Vol. 158. No. 1. P. 22-80.
Adrianov N. M., N. Ya. Amburg, Dremov, V. A., Kochetkov Y., Kreines E. M., Levitskaya Y. A., Nasretdinova V. F., Shabat G. B.

In this work, all the dessins d’enfants with no more than 4 edges are listed and their Belyi pairs are computed. In order to enumerate all dessins, the technique of matrix model computations was used. The total number of dessins is 134; among them 77 are spherical, 53 of genus 1, and 4 of genus 2. The automorphism groups of all the dessins are also found. Dessins are listed by the number of edges. Dessins with the same number of edges are ordered lexicographically by their lists of 0-valencies. The corresponding matrix model for any list of 0-valencies is given and computed. Complex matrix models for dessins with 1–3 edges are used. For the dessins with 4 edges, we use Hermitian matrix model.